Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    NeilYoung is offline New Member
    Join Date
    Dec 2005
    Posts
    16

    Am I Shut Down after only 3 Pills?

    hey bros, looking for some help. I figured i would start taking max Lmg (13-ethyl-3-methoxy-gona-2,5(10)-diene-17-one: 25mg) near the end of my midnight shift work week. I took 3 pills starting friday morning to saturday morning . I didn't feel good so i stopped taking them (last pill was saturday at 1:00am. I went into work sat. night/sun. morning felt ok. Got home sunday morning,got cold, and had uncontrollable shakes/chills. It scared me so much i went to the ER. ER doc couldn't tell me much--he gave me 1mg of ativan to relax, basically that was it. Now it is tuesday night, i am on my days off back sleeping nights again. I was hoping this feeling would go away, but it hasn't. I am extremely lethargic, have no tolerance for cold--when i get cold i can't stop shaking/heart is racing. I went to the Dr. and got my blood tested today, but it will be a few days before i get results. My question is do u think this is from my hpta shutting down? I have never taken a hormonal substance before, and have no experience. I just know that i feel like pure shit. I was going to take an anti-e/ tribulis when i was done with the cycle--didn't think i would need this after only 3 pills? I don't know if this is a thyroid problem or what. I would really appreciate any advice. Thanks in advance

  2. #2
    Born Threat's Avatar
    Born Threat is offline Associate Member
    Join Date
    Nov 2005
    Posts
    317
    You're aren't shutdown after only 3 doses. Definately something else causing this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •